... It effective enough to be worth the risks? I do not have seizures, but do have migraines
Hello, greeneyes816. Depakote is a medication I have taken before. There are a lot of unplesant side effect for this medication, but it just depends on how your own body handles it, the dose, titration and making sure you eat with it. Migraines can be debilitating, your prescribing doctor must have determined this medication to be potentially helpful to you based on your health. If you look at a lot of side effects for most of the medications in the migraine/seizure/mood stablizers- they all have scary sounding possible effects. I encourage you to try this medication with food as prescribed. If you do have side effects, tell your doctor right away. In the worst case, you can always call for an ambulance and go to the ER. I wish you all the best. ~Weinrott
- Divalproex Sodium Information for Consumers
- Divalproex Sodium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Divalproex Sodium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Divalproex Sodium - I am taking 1000 MG of Divalproex. My hands and legs shake,my memory is very bad
Posted 27 Oct 2013 • 1 answer
Posted 26 Dec 2013 • 1 answer
Posted 29 Mar 2014 • 2 answers
Posted 14 Feb 2015 • 1 answer
Divalproex Sodium - I’ve just found out my 8 year old son is on divalproex delayed relase 125mg a...
Posted 23 Dec 2017 • 2 answers